MDJunction - People Helping People
 
Ask a Question
03/23/2012 11:34 PM

Roxy addiction Need help

Disston
 
Posts: 2
New Member

I have come this site and group because I need help. I have an addiction to roxys. I have been taking the drug daily for about one year now. It started out as something my wife and friends and I would do once in awhile, but then I started to take every chance i could. I did not think it was a problem for a longtime but these last few months Ive realized the problem I have. I am not clean by no meens but I am ready to make that step.
Reply

03/24/2012 05:10 PM
NicoleLee181
NicoleLee181  
Posts: 23
Member

I'm just starting out on this too. I have a problem with roxys as well as vicodin. I go through a horrible withdrawl when I try to get off of them though. Welcome to the group. If you need someone to talk to, feel free to message me or whatever.

-Nicole


03/25/2012 11:02 AM
chart
 
Posts: 92
Member

What are Roxys?

03/25/2012 11:37 AM
NicoleLee181
NicoleLee181  
Posts: 23
Member

Roxidone or roxicet. Personally, I take roxicet, which is oxycodone and acetaminophen.

03/26/2012 02:25 PM
jenny1978
jenny1978  
Posts: 2599
VIP Member

Roxidone and Roxicet and both oxycodone. I was hooked on oxycontin and methadone and anything else I could get my hands on for 12 years. I have been clean for 5 years and 5 months. Right before I stopped, I was either snorting around 480mg of oxycontin or taking 540mg of Methadone. And I know that I am very lucky to be alive.

You have said that you want to take that first step and that is great. I will be here for you every step of the way! You will definitely need to take it very slow. Getting a doctor involved so that you can do a doctor approved taper method would be safest, however, if you don't want to go that route, then you just need to be extremely careful by working your way down. KEEP IN MIND< THAT IS JUST MY OPINION AND WHAT I WOULD DO. A DR KNOWS BEST. Please keep posting and let us know how you are doing.


03/27/2012 08:31 AM
anamore
anamore  
Posts: 4080
VIP Member
I'm an Advocate

Disston, how are you feeling, we haven't heard back from you and just want you to know that we are here to support you.

My dr just recently changed me to roxicodone because the acetominophen is bad for the liver, which roxy are you on.

Your body gets addicted to this drug and if you miss your dose you will feel so sick, it becomes a mental and physical problem. The 1st thing you need to do is get the drug out of your system, it is hard and you will be very sick. It is a great help to have family support and a support group. Once its out of your system, you need to deal w/ the psychological issues. Addiction hits you 2 ways, mentally and physically. That is why its so hard to stop. But we are here to support you or anyone who wants to stop, it is possible, there is hope!

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved